Previous |  Up |  Next


[1] Baker A., Schmidt W. M.: Diophantine approximation and Hausdorff dimension. Proc. London Math. Soc. 1970. Vol. 21, part 1, pp. 1-11. MR 0271033 | Zbl 0206.05801
[2] Sprindžuk V.: Metric theorem of Diophantine approximation. 1979. Wiley, New York (translated from Russian by R.A.Silverman). MR 0548467
[3] Kovalevskaya E.: Many-dimensional extremal surface of Sprindžuk and Hausdorff dimension. Vesci Acad. Nauk Belarus. 1996, N 3, pp.H4- 116 (Russian).
[4] Bernik V., Melnichuk Yu.: Diophantine approximation and Hausdorff dimension. 1988. Minsk (Russian). MR 0958341
[5] Cassels J. W. S.: Introduction to Diophantine approximation. 1957. Cambridge. MR 0087708 | Zbl 0098.26301
[6] Bernik V.: On influence of Hausdorff dimension upon the distribution of rational points close to smooth curves. 1997. Collection of papers in honour in Prof. V. Sprindžuk (1936-1987). Minsk. Institute of Math. Acad. Sci. Belarus, pp.5-6
Partner of
EuDML logo